# SDR SWAA2021080392799

- Difficulty date: June 17, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR PANEL 140AF EDGES HAVE CORROSION / EVALUATED CORROSION ON AFT CARGO COMPARTMENT FLOOR PANEL 140AF. TOTAL DAMAGE LENGTH EXCEEDS 20' OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIGURE 102. FABRICATED NEW PANEL IAW AMM 25-52-01-201-801. APPLIED CHECMICAL CONVERSION AND PRIMER IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.
